# SDR AALA20110319TUL04

- Difficulty date: March 19, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N618AA
- Make and model: Boeing 757223
- Aircraft serial: 24526
- Aircraft time: 66,461 hours, 23,938 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR LOWER SEAL LANDING DENTED AND GOUGED.  FORWARD CARGO DOOR REMOVED GOUGED SEAL LANDING AND REPLACED WITH NEW PER ESO 90114.
